# SDR ASAA0480057

- Difficulty date: January 30, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5500 · Empennage Structure
- Part: Tab
- Part number: 59304973
- Condition: Dented
- Location: Antifloat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND LEFT ANTI-FLOAT TAB UPPER SURFACE IS DENTED. APPLIED FILLER PER SRM 55-04.  (M)
